# SDR SWIA202157408

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 597-613 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 24L BETWEEN FS 597.00 - 613.00. MARKED.   (C-CHECK RO 4/4/2021)    BLENDED CORROSION ON STR24L BETWEEN FS597 - FS613 "WITHIN LIMITS" REF MHIRJ REO 670-53-31-612 REV --  DATED 2021-02-28.  RESTORED FASTENERS.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKS GOOD.
